# SDR AALA202209309028

- Difficulty date: September 25, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N916AN
- Make and model: Boeing 737823
- Aircraft serial: 29517
- Aircraft time: 61,922 hours, 25,182 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A57123
- Condition: Cracked
- Location: Bs 985 Rbl 45
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN AFT PASSENGER CABIN OUTBOARD FLOOR SUPPORT STRUCTURE WEB LOCATED AT BS 985.5 AND RBL 45. REPLACED WEB PER SRM 51-40-02-0G.
